Advertisement

Mathematische Zeitschrift

, Volume 224, Issue 1, pp 49–63 | Cite as

Self-dual manifolds with positive Ricci curvature

  • Claude LeBrun
  • Shin Nayatani
  • Takashi Nitta

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Claude LeBrun
    • 1
  • Shin Nayatani
    • 2
  • Takashi Nitta
    • 3
  1. 1.Department of Mathematics, State University of New York, Stony Brook, NY 11794, USA US
  2. 2.Max-Planck-Institut für Mathematik, Gottfried-Claren-Straß e 26, D-53225 Bonn, Germany and Mathematical Institute, Tôhoku University, Sendai 980, Japan DE
  3. 3.Department of Mathematics, Mie University, Tsu 514, JapanJP

Personalised recommendations